Erythema multiforme and Stevens-Johnson syndrome following radiotherapy

Tadamasa Yoshitake, Katsumasa Nakamura, Yoshiyuki Shioyama, Tomonari Sasaki, Saiji Ooga, Madoka Abe, Yusuke Urashima, Kazunori Urabe, Hiromi Terashima, Hiroshi Honda

研究成果: ジャーナルへの寄稿記事

14 引用 (Scopus)

抄録

Erythema multiforme (EM) and Stevens-Johnson syndrome (SJS) are thought to be hypersensitivity syndromes with various causes, and radiotherapy might be one of the causes of these syndromes. We herein report two cases of EM/SJS following radiotherapy. The first case was a 63-year-old woman with breast cancer. At the end of postoperative radiotherapy with 60Gy, severe pruritic erythema appeared in the irradiated area and spread over the whole body. She was diagnosed with EM by a skin biopsy. The second case was a 77-year-old woman with uterine cervical cancer who underwent postoperative radiotherapy. At a dose of 30.6Gy, pruritic redness appeared in the irradiated area and the precordial region, and it became widespread rapidly with polymorphic transformation. Although without any histological confirmation, SJS was strongly suspected because of her pruritic conjunctivitis. Because both patients were given medicines during irradiation, radiotherapy may not be the only cause of EM/SJS. However, it should be noted that radiotherapy might trigger EM/SJS.

元の言語英語
ページ(範囲)27-30
ページ数4
ジャーナルRadiation Medicine - Medical Imaging and Radiation Oncology
25
発行部数1
DOI
出版物ステータス出版済み - 1 1 2007

Fingerprint

Erythema Multiforme
Stevens-Johnson Syndrome
radiation therapy
Radiotherapy
conjunctivitis
causes
cancer
Conjunctivitis
Erythema
Uterine Cervical Neoplasms
medicine
Hypersensitivity
breast
Breast Neoplasms
Biopsy
actuators
Skin
dosage
irradiation

All Science Journal Classification (ASJC) codes

  • Radiation
  • Radiology Nuclear Medicine and imaging
  • Oncology

これを引用

Erythema multiforme and Stevens-Johnson syndrome following radiotherapy. / Yoshitake, Tadamasa; Nakamura, Katsumasa; Shioyama, Yoshiyuki; Sasaki, Tomonari; Ooga, Saiji; Abe, Madoka; Urashima, Yusuke; Urabe, Kazunori; Terashima, Hiromi; Honda, Hiroshi.

:: Radiation Medicine - Medical Imaging and Radiation Oncology, 巻 25, 番号 1, 01.01.2007, p. 27-30.

研究成果: ジャーナルへの寄稿記事

Yoshitake, Tadamasa ; Nakamura, Katsumasa ; Shioyama, Yoshiyuki ; Sasaki, Tomonari ; Ooga, Saiji ; Abe, Madoka ; Urashima, Yusuke ; Urabe, Kazunori ; Terashima, Hiromi ; Honda, Hiroshi. / Erythema multiforme and Stevens-Johnson syndrome following radiotherapy. :: Radiation Medicine - Medical Imaging and Radiation Oncology. 2007 ; 巻 25, 番号 1. pp. 27-30.
@article{f7e8ee5d05b643f390549e032737ba7e,
title = "Erythema multiforme and Stevens-Johnson syndrome following radiotherapy",
abstract = "Erythema multiforme (EM) and Stevens-Johnson syndrome (SJS) are thought to be hypersensitivity syndromes with various causes, and radiotherapy might be one of the causes of these syndromes. We herein report two cases of EM/SJS following radiotherapy. The first case was a 63-year-old woman with breast cancer. At the end of postoperative radiotherapy with 60Gy, severe pruritic erythema appeared in the irradiated area and spread over the whole body. She was diagnosed with EM by a skin biopsy. The second case was a 77-year-old woman with uterine cervical cancer who underwent postoperative radiotherapy. At a dose of 30.6Gy, pruritic redness appeared in the irradiated area and the precordial region, and it became widespread rapidly with polymorphic transformation. Although without any histological confirmation, SJS was strongly suspected because of her pruritic conjunctivitis. Because both patients were given medicines during irradiation, radiotherapy may not be the only cause of EM/SJS. However, it should be noted that radiotherapy might trigger EM/SJS.",
author = "Tadamasa Yoshitake and Katsumasa Nakamura and Yoshiyuki Shioyama and Tomonari Sasaki and Saiji Ooga and Madoka Abe and Yusuke Urashima and Kazunori Urabe and Hiromi Terashima and Hiroshi Honda",
year = "2007",
month = "1",
day = "1",
doi = "10.1007/s11604-006-0093-3",
language = "English",
volume = "25",
pages = "27--30",
journal = "Japanese Journal of Radiology",
issn = "1867-1071",
publisher = "Springer Japan",
number = "1",

}

TY - JOUR

T1 - Erythema multiforme and Stevens-Johnson syndrome following radiotherapy

AU - Yoshitake, Tadamasa

AU - Nakamura, Katsumasa

AU - Shioyama, Yoshiyuki

AU - Sasaki, Tomonari

AU - Ooga, Saiji

AU - Abe, Madoka

AU - Urashima, Yusuke

AU - Urabe, Kazunori

AU - Terashima, Hiromi

AU - Honda, Hiroshi

PY - 2007/1/1

Y1 - 2007/1/1

N2 - Erythema multiforme (EM) and Stevens-Johnson syndrome (SJS) are thought to be hypersensitivity syndromes with various causes, and radiotherapy might be one of the causes of these syndromes. We herein report two cases of EM/SJS following radiotherapy. The first case was a 63-year-old woman with breast cancer. At the end of postoperative radiotherapy with 60Gy, severe pruritic erythema appeared in the irradiated area and spread over the whole body. She was diagnosed with EM by a skin biopsy. The second case was a 77-year-old woman with uterine cervical cancer who underwent postoperative radiotherapy. At a dose of 30.6Gy, pruritic redness appeared in the irradiated area and the precordial region, and it became widespread rapidly with polymorphic transformation. Although without any histological confirmation, SJS was strongly suspected because of her pruritic conjunctivitis. Because both patients were given medicines during irradiation, radiotherapy may not be the only cause of EM/SJS. However, it should be noted that radiotherapy might trigger EM/SJS.

AB - Erythema multiforme (EM) and Stevens-Johnson syndrome (SJS) are thought to be hypersensitivity syndromes with various causes, and radiotherapy might be one of the causes of these syndromes. We herein report two cases of EM/SJS following radiotherapy. The first case was a 63-year-old woman with breast cancer. At the end of postoperative radiotherapy with 60Gy, severe pruritic erythema appeared in the irradiated area and spread over the whole body. She was diagnosed with EM by a skin biopsy. The second case was a 77-year-old woman with uterine cervical cancer who underwent postoperative radiotherapy. At a dose of 30.6Gy, pruritic redness appeared in the irradiated area and the precordial region, and it became widespread rapidly with polymorphic transformation. Although without any histological confirmation, SJS was strongly suspected because of her pruritic conjunctivitis. Because both patients were given medicines during irradiation, radiotherapy may not be the only cause of EM/SJS. However, it should be noted that radiotherapy might trigger EM/SJS.

UR - http://www.scopus.com/inward/record.url?scp=33847735909&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33847735909&partnerID=8YFLogxK

U2 - 10.1007/s11604-006-0093-3

DO - 10.1007/s11604-006-0093-3

M3 - Article

VL - 25

SP - 27

EP - 30

JO - Japanese Journal of Radiology

JF - Japanese Journal of Radiology

SN - 1867-1071

IS - 1

ER -